# SDR RAIA00606034

- Difficulty date: June 17, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 16,979 hours, 16,305 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 3574 - STL - NOSE GEAR DOORS DO NOT APPEAR TO RETRACT.  MAINTENANCE RE-RIGGED THE NLG DOOR.  OPS CHECKED GOOD.
